MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer on 11/22/2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer went to a doctor visit.A blood glucose test was performed at the medical appointment with a result of 300mg/dl.The doctor start the customer with insulin regiment.Customer stated that the replacement product is working to their satisfaction.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms which customer states is not related to his diabetes.(b)(6), wife, is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 100-16mg/dl.The customer did report symptoms of feeling tired but attributes this to lack of sleep and breathing problems.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 461 and 415mg/dl using true track meter.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is two months ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly): (b)(6).Customer is concerned with high results.But in the last few weeks, without any changes in his diet exercise routine or medication, meter is given high results.Informed customer that code chips must be change with every vial of strips.Customer changed code chip to 5050 before performing the back to back test.Date and time were not initially set.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7084998
Report Number1000113657-2017-02034
Device Sequence Number13735883
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1